# SDR ASOA2015063013192

- Difficulty date: June 1, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,355 hours, 27,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 461-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT NUTPLATE LOCATIONS AT RT FS 499.00 AND LT FS 461.00, STR 17.  UPON FURTHER INVESTIGATION, FOUND CORROSION DAMAGE AT RT FS 499, STR 17 IS BEYOND LIMITS OF REO 601R-53-41-666.  BLENDED PRESSURE FLOOR SILL AT FS 499, RT BL 45, MATERIAL REMOVED .031.  AFTER ULTRASOUND INSPECTION, MATERIAL REMOVED FOUND TO BE MAX .005, WITH IN REO 601R-53-41-666.  PERFORMED ULTRASOUND INSPECTION OF FS 499 PRESSURE FLOOR REWORKED AREAS, RT SIDE IAW NDTM PN 4 51-00-001.  RECORDED RESULTS ON ACFT STRUCTURE FOR ENGINEERING.  COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, REV C.
